Alert archive / Illinois / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 70, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Aug 11, 2021, 8:25 AM CDT for Lee County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2021, 8:25 AM CDT (13:25 UTC)
- Expired
- Aug 11, 2021, 9:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lee County, IL
The radar
The Quad Cities radar (KDVN), 100 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 8:50 AM CDT | TSTM WND DMG | Sublette, IL | LARGE LIMBS DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2852 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
262
WUUS53 KLOT 111325
SVRLOT
ILC103-111415-
/O.NEW.KLOT.SV.W.0070.210811T1325Z-210811T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
825 AM CDT Wed Aug 11 2021
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Lee County in north central Illinois...
* Until 915 AM CDT.
* At 825 AM CDT, a severe thunderstorm was located over Colona, or
near East Moline, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dixon, Amboy, Franklin Grove, Ashton, Sublette, Woodhaven Lakes,
Nelson, Harmon, Woodland Shores, Eldena, Lee Center and Nachusa.
Including the following interstate...
I-88 between mile markers 45 and 70.
This includes... Lee County Fairgrounds and Sauk Valley College.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4190 8963 4190 8942 4189 8943 4189 8942
4190 8940 4190 8936 4189 8936 4189 8917
4159 8917 4159 8963
TIME...MOT...LOC 1325Z 261DEG 53KT 4147 9032
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borchardt3 follow-up statements
073
WWUS53 KLOT 111337
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
837 AM CDT Wed Aug 11 2021
ILC103-111415-
/O.CON.KLOT.SV.W.0070.000000T0000Z-210811T1415Z/
Lee IL-
837 AM CDT Wed Aug 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR LEE COUNTY...
At 837 AM CDT, a severe thunderstorm was located near Geneseo, or 15
miles northeast of Cambridge, moving east at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Dixon, Amboy, Franklin Grove, Ashton, Sublette, Woodhaven Lakes,
Nelson, Harmon, Woodland Shores, Eldena, Lee Center and Nachusa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4190 8963 4190 8942 4189 8943 4189 8942
4190 8940 4190 8936 4189 8936 4189 8917
4159 8917 4159 8963
TIME...MOT...LOC 1337Z 261DEG 53KT 4150 9007
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Borchardt695
WWUS53 KLOT 111350
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
850 AM CDT Wed Aug 11 2021
ILC103-111415-
/O.CON.KLOT.SV.W.0070.000000T0000Z-210811T1415Z/
Lee IL-
850 AM CDT Wed Aug 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR LEE COUNTY...
At 850 AM CDT, a severe thunderstorm was located over Sublette, or
near Mendota, moving east at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Dixon, Amboy, Franklin Grove, Ashton, Sublette, Woodhaven Lakes,
Nelson, Harmon, Woodland Shores, Eldena, Lee Center and Nachusa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4190 8963 4190 8942 4189 8943 4189 8942
4190 8940 4190 8936 4189 8936 4189 8917
4159 8917 4159 8963
TIME...MOT...LOC 1350Z 263DEG 54KT 4161 8922
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Borchardt218
WWUS53 KLOT 111412
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
912 AM CDT Wed Aug 11 2021
ILC103-111422-
/O.EXP.KLOT.SV.W.0070.000000T0000Z-210811T1415Z/
Lee IL-
912 AM CDT Wed Aug 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR LEE COUNTY WILL EXPIRE AT 915
AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central Illinois.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Chicago.
LAT...LON 4190 8963 4190 8942 4189 8943 4189 8942
4190 8940 4190 8936 4189 8936 4189 8917
4159 8917 4159 8963
TIME...MOT...LOC 1412Z 261DEG 53KT 4165 8884
$$
BorchardtWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 7:13 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 11, 7:13 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
713 AM CDT Wed Aug 11 2021
.UPDATE...
713 AM CDT
Made some quick updates this morning to increase pops across
central/south cwa with approaching convective cluster over west
central IL, and to boost winds and gusts later this morning and
this afternoon.
MCV mentioned in earlier discussion had initiated thunderstorms
across northern MO over the last couple of hours, with upscale
growth trends continuing at this hour. This should continue to
track east into our forecast area over the next couple of hours,
with the main focus expected to be south of the I-88 corridor.
Latest high-res guidance soundings continue to indicate breezy
southwest synoptic winds, increasing confidence in gusts above 30
mph likely at times this afternoon. Issued a small craft advisory
for this afternoon/evening for our Lake Michigan nearshore waters.
Ratzer
&&
.SHORT TERM...
353 AM CDT
Through Thursday...
Forecast concerns through the short term continue to be focused on
thunderstorm timing/coverage, and a continuation of very warm/humid
conditions with dangerously high heat indices during the midday and
afternoon peak heating hours. The threat of severe weather continues
as well, with isolated strong cells especially south of I-80 this
morning and then area-wide with another linear MCS possible late
this afternoon/evening. No changes to going heat advisory.
MCS which moved through the forecast area Tuesday evening has moved
well off to the east of the area this morning. However isolated to
widely-scattered convection has developed over parts of the cwa,
where a broad southwesterly 30-35 kt low level jet was producing
ascent above the old outflow boundary/low level cool pool from last
evenings storms. Latest CAM guidance suggests these relatively low
coverage storms may fester through sunrise, and although elevated, a
few may be strong to marginally severe (primarily a large hail
threat) due to 2500-3000 J/kg MUCAPE and 35 kt effective shear. Once
this activity moves out this morning, forecast soundings indicate
we'll be generally capped through the midday and early afternoon
hours. Very latest 06Z 3 km NAM-Nest and 07Z HRRR are indicating
some isolated thunder potential midday/early afternoon on what looks
to be an MCV from earlier convection over northern KS, though
sounding profiles look fairly un-supportive and have pretty low
confidence in that scenario. Greater potential for organized
convection looks to be very late this afternoon and this evening,
as thunderstorms initiate across northeast IA/southwest WI ahead of
a slow-moving cold front. Late afternoon forecast sounding profiles
depict 3000+ J/kg MLCAPE and 25-30 kts of effective shear should
once again support a severe weather threat, with damaging winds the
primary concern with the potential for upscale growth into a linear
MCS as it tracks east-southeast across the area this evening.
Depending on how strong the cold pool is, storms may push south of
the cwa late tonight, or may linger at least in scattered fashion
south of I-80. Some locally heavy rain potential can also be
expected with these storms given our very warm/moist air mass.
A cold front trailing these storms looks to sag into far northern IL
overnight, though model wind fields suggest it becomes rather
diffuse and stalls across our northern cwa. Another short wave
transiting the upper Midwest/northern Lakes region Thursday should
help nudge the front farther south-southeast eventually late in the
day and Thursday night. Forecast soundings again look pretty capped
ahead of the front Thursday, though low level convergent forcing
along the frontal boundary may be able to force some convective
development during the afternoon. CAM guidance is not too excited
about this from a forecast radar reflectivity aspect, though would
expect some threat of storms given the low level convergence and
still an ample CAPE reservoir in our warm/humid air mass south of
the cold front.
As for the heat, last nights MCS had mixed down somewhat lower dew
points across especially northern parts of the forecast area.
Southwest flow should mix muggy dew points back into the region
today however (southwest winds may become fairly gusty this
afternoon with gusts 25-30 mph possible). 925 mb temps are perhaps
just a bit cooler today than yesterday, though should still support
air temps around 90. Afternoon heat index values should again easily
reach the 105 degree range, and therefore plan no changes to going
heat advisory.
Ratzer
&&
.LONG TERM...
235 AM CDT
Thursday night through Tuesday...
Convection may be ongoing early Thursday evening along a cold
front as it tracks southeast across the forecast area. The pre-
frontal environment will likely be more capped on Thursday
compared to today, owing to some minor drying behind this
evening's potential convection. However, a highly unstable
environment conditional upon breaking the cap along with modest
deep-layer shear combined with associated high DCAPE values
supports primarily a locally damaging wind threat with any
convection in the evening. The front will dictate the exact
placement of any convection, but the focus after sunset Thursday
will be near and southeast of I-55.
The cold front will likely clear the area to the southeast by
late Friday morning, ushering in a period of cooler, less humid,
and precipitation-free conditions for the weekend into early next
week as high pressure builds into the region.
Kluber
&&
.AVIATION...
For the 12Z TAFs...
Concerns through this period include:
- Possible convection nearing the Chicago metro late this morning
- Gusty southwest winds this afternoon
- Severe convection with strong winds early/mid-evening
A cluster of convection has quickly developed this morning across
southeast Iowa on a weak mid-level disturbance. This activity is
expected to continue ENE toward northeast Illinois and northwest
Indiana. Confidence continues to increase that TS will at least
near ORD/MDW to the south and west, with potential direct impacts
to the terminals by around 16Z. An increase in TAF wording to
TEMPO TS may soon be needed if trends continue to show upscale
growth of the current convection.
SSW/SW winds are expected to gust to around 25 knots through mid-
afternoon before mixing heights grow deep enough to tap into a
developing 40 knot low-level wind max late this afternoon. Gusts
in excess of 30 knots and possibly to 30 knots are expected late
afternoon into early evening.
A line of severe convection is expected to develop across eastern
Iowa into southern Wisconsin mid afternoon and track southeast
across northern Illinois early to mid-evening (00-03Z for the
Chicago metro terminals). Gusts of 40 knots are likely with
locally higher gusts to 50+ knots within this line.
The line of convection should quickly clear the area to the
southeast by late evening, leading to VFR conditions through the
remainder of the period.
Kluber
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Heat Advisory...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
ILZ012-ILZ013-ILZ019-ILZ020-ILZ021-ILZ023-ILZ032-ILZ033-
ILZ039-ILZ103-ILZ104-ILZ105-ILZ106-ILZ107-ILZ108...noon
Wednesday to 7 PM Wednesday.
IN...Heat Advisory...INZ001-INZ002-INZ010-INZ011-INZ019...noon
Wednesday to 7 PM Wednesday.
LM...Small Craft Advisory...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
LMZ745...1 PM Wednesday to 10 PM Wednesday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Aug 11, 4:49 AM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
449 AM CDT Wed Aug 11 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-121000-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
449 AM CDT Wed Aug 11 2021 /549 AM EDT Wed Aug 11 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Tornado risk.
Limited hail risk...up to quarter size.
Elevated damaging wind risk...up to 70 mph.
Limited Flooding Risk.
Elevated Excessive Heat Risk.
DISCUSSION...
Isolated to widely scattered thunderstorms early this morning
may be capable of producing some small hail.
Strong to severe thunderstorms will again be possible late
this afternoon and more likely this evening, with the primary
threat expected to be damaging winds, though isolated large
hail and a brief tornado are also possible. Locally heavy
rainfall will also be possible with these storms.
Afternoon heat index values will again reach dangerously warm
levels around 105 degrees.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday...
Limited Severe Thunderstorm Risk.
Limited Flooding Risk.
Elevated Excessive Heat Risk.
Friday...
Limited Thunderstorm Risk.
Tuesday...
Limited Thunderstorm Risk.
DISCUSSION:
Scattered thunderstorms are possible Thursday afternoon and
night. A few of these could be severe. Scattered storms will
also be possible south of I-80 on Friday.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the NE at 25 mph this morning, and to the SE
at 35 mph this evening.
LMZ740>745-121000-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
449 AM CDT Wed Aug 11 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Limited hail risk...up to quarter size.
Elevated thunderstorm wind gust risk...up to 60 knots.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday...
Limited Severe Thunderstorm Risk.
Friday...
Limited Thunderstorm Risk.
Ratzer
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Aug 11, 2:43 AM CDT, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
243 AM CDT Wed Aug 11 2021
ILZ023-INZ001-002-010-011-110845-
Kankakee IL-Porter IN-Newton IN-Jasper IN-Lake IN-
243 AM CDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of southeastern
Kankakee, northern Newton, southwestern Porter, southern Lake and
northwestern Jasper Counties through 345 AM CDT...
At 243 AM CDT, Doppler radar was tracking a strong thunderstorm over
Hopkins Park, or 8 miles south of Momence, moving northeast at 25
mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
DeMotte, Hebron, Momence, Lake Village, Roselawn, Hopkins Park,
Shelby, Schneider, Boone Grove, Sumava Resorts, Thayer, Stoutsburg,
Fair Oaks and Parr.
Including the following interstate...
Indiana I-65 between mile markers 220 and 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4100 8710 4100 8753 4101 8753 4101 8769
4117 8769 4138 8709
TIME...MOT...LOC 0743Z 245DEG 23KT 4105 8762
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
FRIEDLEINSpecial weather statement, Aug 11, 3:45 AM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
345 AM CDT Wed Aug 11 2021
INZ001-002-110930-
Porter IN-Lake IN-
345 AM CDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of southwestern Porter
and southeastern Lake Counties through 430 AM CDT...
At 345 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lowell, moving northeast at 20 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Portage, Merrillville, Hobart, Crown Point, Lowell, Hebron, Lakes of
the Four Seasons, Winfield, Lake Dalecarlia, Wheeler and Boone Grove.
Including the following interstate...
Indiana I-65 between mile markers 237 and 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4128 8711 4128 8714 4126 8719 4122 8736
4131 8745 4156 8718 4130 8705
TIME...MOT...LOC 0845Z 237DEG 19KT 4131 8734
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
KluberSpecial weather statement, Aug 11, 4:06 AM CDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
406 AM CDT Wed Aug 11 2021
INZ001-002-011-110945-
Porter IN-Jasper IN-Lake IN-
406 AM CDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of southern Porter,
east central Lake and north central Jasper Counties through 445 AM
CDT...
At 405 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hebron, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Valparaiso, Hebron, Lakes of the Four Seasons, Winfield, Kouts, Boone
Grove and Malden.
Including the following interstate...
Indiana I-90 between mile markers 35 and 37.
This includes... Valparaiso University and Porter County
Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4123 8718 4138 8728 4160 8693 4127 8693
TIME...MOT...LOC 0905Z 241DEG 24KT 4133 8712
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
RATZERLocal storm report, Aug 11, 4:43 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
443 AM CDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 AM TSTM WND GST 4 ESE VALPARAISO 41.45N 87.00W
08/11/2021 M52 MPH PORTER IN ASOS
ASOS STATION KVPZ VALPARAISO AIRPORT.
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:03 PM CDT | Special Marine Warning | LOT | 117 min | |
| Aug 10, 7:11 PM CDT | Severe Thunderstorm Warning | LOT | Will | 49 min |
| Aug 10, 7:13 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle | 47 min |
| Aug 10, 9:22 PM CDT | Special Weather Statement | LOT | Kankakee | 53 min |
| Aug 11, 6:39 AM CDT | Small Craft Advisory | LOT | 15 hr | |
| Aug 11, 8:41 AM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle, Lee | 49 min |
| Aug 11, 9:05 AM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kane, Kendall | 40 min |
| Aug 11, 9:25 AM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane, Will | 65 min |
| Aug 11, 9:35 AM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Ogle, Winnebago | 42 min |
| Aug 11, 9:40 AM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 65 min |
| Aug 11, 9:46 AM CDT | Severe Thunderstorm Warning | LOT | Kane, Lake, McHenry | 59 min |
| Aug 11, 9:47 AM CDT | Special Marine Warning | LOT | 118 min | |
| Aug 11, 9:50 AM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kane, Kendall | 40 min |
| Aug 11, 10:24 AM CDT | Special Weather Statement | LOT | Iroquois, Kankakee | 66 min |
| Aug 11, 12:06 PM CDT | Special Marine Warning | LOT | 54 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.